# SDR GLBA20110801F

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,530 hours, 36,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1294000375
- Condition: Worn
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX REPORTED THAT DURING PRESSURIZATION THE CABIN DOOR WHISTLES. MX REPLACED THE DOOR SEAL IAW BMM 52-10-04, PN: 129-4000375, OPS CHECKED GOOD.
